Thermal conductivity estimation in non-linear problems

Adjali, M.H. and Laurent, M. (2007) Thermal conductivity estimation in non-linear problems. International Journal of Heat and Mass Transfer, 50(23-24), pp. 4623-4628. ISSN (print) 0017-9310

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: thermal conductivity, parameter estimation, non-linear, phase change, numerical
Research Area: General engineering and mineral and mining engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011) > Sustainable Technology Research Centre (STRC)
Depositing User: William Downey
Date Deposited: 22 Oct 2007
Last Modified: 04 Apr 2011 14:54

Actions (Repository Editors)

Item Control Page Item Control Page